I broke my collarbone in an accident on Christmas day in 2016. I was prescribed Lortab 5/325 and took them every 4 to 6 hours. As the pain decreased, I skipped dosages. I'd take them maybe twice a week. So I recently stopped taking them completely on February 12th, because my collarbone no longer hurts. This is the longest time I've been without the drug. Around February 15th, I started to get these weird tremors. Earlier that day, I was super tired. I thought that I was getting sick because I haven't been extremely fatigued. Toward the end of the night, I began to get a little dizzy. The room wasn't spinning but it felt like the floor was moving. I also experienced painful muscle aches in my legs that spread over my whole body. I went to the ER around 11 pm, because I was scared and didn't understand what was happening. They said I had an electrolyte imbalance. I took the potassium and was given methocarbamol to ease the pain, and I was discharged. My muscles are still a bit achy but I feel a bit better. My other symptoms include, anxiety, I initially had no appetite but now I'm extremely hungry unless I eat a huge meal, chills, headaches, crying, my stomach is twitching and it feels like it's bubbling or something, lack of concentration and forgetfulness. Could this be related to withdrawal from the pain medication? If so, how can I get through this? Thanks.
It very much could be. Its not completely unheard of for withdrawal to happen from such a short period of use. It was probably because you took them every 4 to 6 hrs daily. Your body got use to not feeling pain, it messed u up. Its a good thing u didn't stay on them any longer, hard telling what a year would of done. Now let me ask, do u take an anti depressant or any ssri? I ask because those kind of meds already increase your seratonin levels. And hydrocodone would of added to that. Seratonin syndrome can cause an electrolyte embalance. And would explain why u r so sick, I from such a small time span. Hope this helps.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pain - Can you have withdrawal symptoms from a reduction in a 600mg bupropion to a 400mg dosage? If?
Posted 9 Feb 2014 • 1 answer
Posted 30 Dec 2015 • 1 answer
Posted 4 Jan 2017 • 2 answers
Posted 15 Apr 2017 • 1 answer
Posted 15 Mar 2018 • 2 answers